# SDR SWIA201335964

- Difficulty date: December 26, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 31,945 hours, 43,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SKIN CLEAT INBD OF NR 5 ACCESS PANEL CRACKED.  C-CHECK REPLACED 1 UPPER SKIN CLEAT IN RT WING INBD OF NR 5 FUEL ACCESS PANEL PN 120-17062-613 IAW EMB120 SRM.
